X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (24) 24
mathematics, applied (20) 20
mathematics, general (14) 14
analysis (12) 12
applications of mathematics (12) 12
convergence (12) 12
strong convergence (12) 12
algorithms (11) 11
fixed point (11) 11
47h10 (10) 10
operators (10) 10
banach space (9) 9
strong-convergence theorems (9) 9
banach spaces (8) 8
optimization (8) 8
theorems (7) 7
variational inequality (7) 7
47h09 (6) 6
fixed points (6) 6
fixed-points (6) 6
inequalities (6) 6
iterative methods (6) 6
mapping (6) 6
topology (6) 6
uniformly convex (6) 6
applied mathematics (5) 5
approximation (5) 5
differential geometry (5) 5
geometry and topology (5) 5
mathematical and computational biology (5) 5
numerical analysis (5) 5
operations research & management science (5) 5
proximal point algorithm (5) 5
uniformly convex function (5) 5
computer science (4) 4
iterative algorithms (4) 4
mappings (4) 4
projection (4) 4
theory of computation (4) 4
uniformly smooth (4) 4
usage (4) 4
47h17 (3) 3
49j53 (3) 3
49m37 (3) 3
65k10 (3) 3
90c25 (3) 3
algebra (3) 3
algorithm (3) 3
asymptotic properties (3) 3
banach-spaces (3) 3
bregman function (3) 3
convex feasibility problem (3) 3
equilibrium problems (3) 3
error analysis (3) 3
family (3) 3
fixed point theory (3) 3
fixed-point problems (3) 3
functional analysis (3) 3
general system (3) 3
hilbert-spaces (3) 3
inverse-strongly monotone operator (3) 3
mathematical methods in physics (3) 3
maximal monotone operator (3) 3
metric space (3) 3
monotone-operators (3) 3
nonexpansive-mappings (3) 3
relatively nonexpansive-mappings (3) 3
research (3) 3
sets (3) 3
uniformly quasi- φ -asymptotically nonexpansive mapping (3) 3
uniformly smooth function (3) 3
weak (3) 3
weak-convergence (3) 3
2-uniformly smooth (2) 2
47h05 (2) 2
49h09 (2) 2
49m05 (2) 2
automation & control systems (2) 2
cat spaces (2) 2
contraction operators (2) 2
convex optimization (2) 2
convexity (2) 2
countable family (2) 2
engineering, general (2) 2
equilibrium (2) 2
firmly nonexpansive mapping (2) 2
firmly nonexpansive-mappings (2) 2
fixed point problem (2) 2
fixed-point theorems (2) 2
generalized projection (2) 2
generalized variational-inequalities (2) 2
geodesic spaces (2) 2
halpern iteration (2) 2
hilbert space (2) 2
maximal monotone operators (2) 2
metric-spaces (2) 2
minimization (2) 2
monotone operator (2) 2
nonexpansive mapping (2) 2
nonlinear mappings (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Fixed Point Theory and Applications, ISSN 1687-1820, 12/2013, Volume 2013, Issue 1, pp. 1 - 43
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 10, pp. 4500 - 4506
The main aim of this paper is to study the strong convergence of Halpern iteration for firmly type nonexpansive mappings defined on a Banach space with a uniformly... 
Firmly type nonexpansive mappings | Halpern iteration | Uniformly Gâteaux differentiable norm | MATHEMATICS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | APPROXIMATION | BANACH-SPACES | STRONG-CONVERGENCE THEOREMS | ALGORITHMS | OPERATORS | FIXED-POINTS
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2017, Volume 2017, Issue 1, pp. 1 - 12
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 7/2019, Volume 113, Issue 3, pp. 2017 - 2035
... -nonexpansive mappings in strictly convex and uniformly smooth Banach spaces. A numerical example is given to illustrate the convergence of the proposed hybrid projection... 
Strictly convex and uniformly smooth Banach space | 47H10 | Theoretical, Mathematical and Computational Physics | Asymptotically quasi $$\phi $$ ϕ -nonexpansive mapping | Primary 47H09 | Mathematics, general | Mathematics | Applications of Mathematics | Secondary 47J25 | 65J15 | Hybird projection algorithm
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2/2011, Volume 15, Issue 1, pp. 259 - 281
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2011, Volume 2011, Issue 1, pp. 1 - 20
Journal Article
Numerical algorithms, ISSN 1572-9265, 2015, Volume 72, Issue 4, pp. 835 - 864
The purpose of this paper is to study split feasibility problems and fixed point problems concerning left Bregman strongly relatively nonexpansive mappings in p-uniformly convex and uniformly smooth Banach spaces... 
Strong convergence | Uniformly smooth | Numeric Computing | Theory of Computation | Left Bregman strongly nonexpansive mappings | Split feasibility problem | Fixed point problem | Algorithms | Algebra | 49J53 | 90C25 | Numerical Analysis | Computer Science | 65K10 | 49M37 | Uniformly convex | PROJECTION | MATHEMATICS, APPLIED | NONEXPANSIVE OPERATORS | THEOREMS | SETS | CQ ALGORITHM
Journal Article
Fixed Point Theory, ISSN 1583-5022, 2010, Volume 11, Issue 2, pp. 301 - 310
The purpose of this paper is to study. the shrinking projection method for finding common fixed points of firmly nonexpansive mappings... 
Shrinking projection method | Uniformly closed | Equilibrium problem | Firmly nonexpansive mapping | firmly nonexpansive mapping | MATHEMATICS | MATHEMATICS, APPLIED | ITERATIONS | uniformly closed | equilibrium problem | STRONG-CONVERGENCE THEOREMS | OPERATORS | FAMILY
Journal Article
Journal of fixed point theory and applications, ISSN 1661-7746, 2018, Volume 20, Issue 1, pp. 1 - 17
The purpose of this paper is to propose and study an algorithm for solving the general split equality problem governed by Bregman quasi-nonexpansive mappings in Banach spaces... 
duality mapping | Mathematics | uniformly smooth | strong convergence | uniformly convex | Mathematical Methods in Physics | 49J53 | Analysis | 47H09 | Mathematics, general | 65K10 | general split problems | 49M37 | 47H05 | Bregman quasi-nonexpansive mappings | FIXED-POINT PROBLEM | MATHEMATICS, APPLIED | STRONG-CONVERGENCE THEOREMS | ALGORITHMS | MATHEMATICS | CONVEX | EQUILIBRIUM | ITERATIVE METHODS | Algorithms | Equality
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2000, Volume 38, Issue 2, pp. 538 - 565
Journal Article
Numerical functional analysis and optimization, ISSN 1532-2467, 2013, Volume 34, Issue 10, pp. 1129 - 1155
In this article, using Bregman functions, we first introduce new modified Mann and Halpern's iterations for finding common fixed points of an infinite family of Bregman relatively nonexpansive... 
Bregman relatively nonexpansive mapping | Strong convergence | Uniformly smooth function | Uniformly convex function | Bregman function | Fixed point | MATHEMATICS, APPLIED | MAXIMAL MONOTONE-OPERATORS | 37C25 | WEAK | NONLINEAR MAPPINGS | 47H10 | FIXED-POINT THEOREMS | STRONG-CONVERGENCE | Approximation
Journal Article
Ricerche di Matematica, ISSN 0035-5038, 6/2016, Volume 65, Issue 1, pp. 209 - 220
In this paper, we introduce a new iteration process for solving fixed point problem of Bregman strongly nonexpansive mappings, and then we study a strong convergence theorem for a common fixed point... 
Strongly Convergence | Probability Theory and Stochastic Processes | Mathematics | Uniformly Frèchet differentiable | 54H25 | Geometry | 47H10 | Algebra | Bregman strongly nonexpansive mapping | Common fixed point | Analysis | Numerical Analysis | Mathematics, general
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.